Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A zero set for $ A(U\sp{2})$


Author: Carl Stephen Davis
Journal: Proc. Amer. Math. Soc. 46 (1974), 287-288
MSC: Primary 46J15; Secondary 32E25
DOI: https://doi.org/10.1090/S0002-9939-1974-0350429-X
MathSciNet review: 0350429
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A zero set for $ A({U^2})$ is constructed using a strictly increasing function on $ [0,1]$ with a derivative that is zero almost everywhere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 32E25

Retrieve articles in all journals with MSC: 46J15, 32E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0350429-X
Article copyright: © Copyright 1974 American Mathematical Society